Alert archive / California / Wind Advisories in 2013
Wind Advisory 10, NWS Phoenix, AZ
NWS Phoenix, AZ issued this wind advisory at Apr 14, 2013, 2:56 PM PDT. It took effect at Apr 15, 2013, 1:00 PM PDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2013, 2:56 PM PDT (21:56 UTC)
- In effect from
- Apr 15, 2013, 1:00 PM PDT
- Expired
- Apr 15, 2013, 8:00 PM PDT
- In force
- 7 hr
- Issued by
- NWS Phoenix, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
702 WWUS75 KPSR 142156 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 256 PM MST SUN APR 14 2013 ...GUSTY WINDS EXPECTED ACROSS IMPERIAL COUNTY MONDAY... CAZ033-151300- /O.NEW.KPSR.WI.Y.0010.130415T2000Z-130416T0300Z/ IMPERIAL COUNTY- INCLUDING THE CITIES OF...BRAWLEY...CALEXICO...EL CENTRO 256 PM PDT SUN APR 14 2013 ...WIND ADVISORY IN EFFECT FROM 1 PM TO 8 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 8 PM PDT MONDAY. * AFFECTED AREA...IMPERIAL COUNTY INCLUDING EL CENTRO...BRAWLEY AND CALEXICO AS WELL AS THE INTERSTATE 8 CORRIDOR WEST OF YUMA THROUGH OCOTILLO. * TIMING...WINDS WILL INCREASE THROUGH THE LATE MORNING...PEAKING MID AFTERNOON AND REMAINING ELEVATED THROUGH THE EARLY EVENING BEFORE DIMINISHING. * WINDS...WEST WINDS SUSTAINED 25 TO 35 MPH WITH GUSTS TO 45 MPH. * IMPACTS...GUSTY WINDS WILL CAUSE AREAS OF BLOWING DUST AND SAND WITH THE POTENTIAL TO RAPIDLY REDUCE VISIBILITY AND CREATE DANGEROUS DRIVING CONDITIONS. HIGH PROFILE VEHICLES TRAVELING ON NORTH AND SOUTH ROADS MAY EXPERIENCE DIFFICULT DRIVING CONDITIONS DUE TO STRONG CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
3 follow-up statements
543 WWUS75 KPSR 151010 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 310 AM MST MON APR 15 2013 ...GUSTY WINDS EXPECTED ACROSS IMPERIAL COUNTY TODAY... CAZ033-160300- /O.CON.KPSR.WI.Y.0010.130415T2000Z-130416T0300Z/ IMPERIAL COUNTY- INCLUDING THE CITIES OF...BRAWLEY...CALEXICO...EL CENTRO 310 AM PDT MON APR 15 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM PDT THIS EVENING. * AFFECTED AREA...IMPERIAL COUNTY INCLUDING EL CENTRO...BRAWLEY AND CALEXICO AS WELL AS THE INTERSTATE 8 CORRIDOR WEST OF YUMA THROUGH OCOTILLO. * TIMING...WINDS WILL INCREASE THROUGH THE LATE MORNING... PEAKING MID AFTERNOON AND REMAINING ELEVATED THROUGH THE EARLY EVENING BEFORE DIMINISHING. * WINDS...WEST WINDS SUSTAINED 25 TO 35 MPH WITH GUSTS TO 45 MPH. * IMPACTS...GUSTY WINDS WILL CAUSE AREAS OF BLOWING DUST AND SAND WITH THE POTENTIAL TO RAPIDLY REDUCE VISIBILITY AND CREATE DANGEROUS DRIVING CONDITIONS. HIGH PROFILE VEHICLES TRAVELING ON NORTH AND SOUTH ROADS MAY EXPERIENCE DIFFICULT DRIVING CONDITIONS DUE TO STRONG CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
814 WWUS75 KPSR 152216 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 316 PM MST MON APR 15 2013 ...GUSTY WINDS CONTINUE ACROSS IMPERIAL COUNTY THROUGH THIS EVENING... CAZ033-160300- /O.CON.KPSR.WI.Y.0010.000000T0000Z-130416T0300Z/ IMPERIAL COUNTY- INCLUDING THE CITIES OF...BRAWLEY...CALEXICO...EL CENTRO 316 PM PDT MON APR 15 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. * AFFECTED AREA...IMPERIAL COUNTY INCLUDING EL CENTRO...BRAWLEY AND CALEXICO AS WELL AS THE INTERSTATE 8 CORRIDOR WEST OF YUMA THROUGH OCOTILLO. * TIMING...WINDY CONDITIONS WILL CONTINUE THROUGH THIS EVENING...ESPECIALLY WEST OF EL CENTRO ALONG I-8. WIND GUSTS ABOVE 40 MPH HAVE BEEN COMMON ACROSS THIS AREA ALREADY THIS AFTERNOON...AND WILL CONTINUE THROUGH THIS EVENING. * WINDS...WEST WINDS SUSTAINED 25 TO 35 MPH WITH GUSTS TO 45 MPH. * IMPACTS...GUSTY WINDS WILL CAUSE AREAS OF BLOWING DUST AND SAND WITH THE POTENTIAL TO RAPIDLY REDUCE VISIBILITY AND CREATE DANGEROUS DRIVING CONDITIONS. HIGH PROFILE VEHICLES TRAVELING ON NORTH AND SOUTH ROADS MAY EXPERIENCE DIFFICULT DRIVING CONDITIONS DUE TO STRONG CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
673 WWUS75 KPSR 160301 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 801 PM MST MON APR 15 2013 CAZ033-160415- /O.EXP.KPSR.WI.Y.0010.000000T0000Z-130416T0300Z/ IMPERIAL COUNTY- INCLUDING THE CITIES OF...BRAWLEY...CALEXICO...EL CENTRO 801 PM PDT MON APR 15 2013 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. WINDS WILL GRADUALLY SUBSIDE ACROSS SOUTHEAST CALIFORNIA THIS EVENING...HOWEVER GUSTS UP TO 35 MPH WILL STILL BE COMMON ALONG INTERSTATE 8 FROM EL CENTRO WESTWARD THROUGH MIDNIGHT. $$ VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 14, 8:40 AM PDT, 6 hours 16 minutes earlier.
Area forecast discussion, Apr 14, 8:40 AM PDT, 6 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 840 AM MST SUN APR 14 2013 .SYNOPSIS... DRY NORTHWEST FLOW ALOFT WILL CONTINUE WITH MOSTLY SUNNY SKIES AND ABOVE SEASONAL NORMAL HIGH TEMPERATURES EXPECTED TODAY. ON MONDAY...ANOTHER STRONG BUT DRY COLD FRONT WILL MOVE INTO THE REGION...PRODUCING STRONG GUSTY WINDS DURING THE AFTERNOON AND EVENING HOURS. FOLLOWING THE COLD FRONT...A LOW PRESSURE SYSTEM WILL SETTLE INTO THE AREA WITH COOLER AFTERNOONS TUESDAY AND WEDNESDAY. BREEZY TO WINDY CONDITIONS ARE ALSO EXPECTED OUT WEST ON WEDNESDAY. DRY NORTHWEST FLOW ALOFT AND A WARMING TREND WILL FOLLOW THURSDAY INTO THE WEEKEND. && .DISCUSSION... MORNING RAOBS IN AND NEAR ARIZONA ARE NOT SHOWING MUCH COOLING FROM YESTERDAY MORNING. BUT THERE IS OFTEN A SUBTLE LAG OF COOLING FROM SYSTEMS THAT PASS TO THE NORTH. ALL OF THE MODEL GUIDANCE PICKS UP ON THIS WITH ONLY SLIGHT COOLING IN SOUTH-CENTRAL ARIZONA AND A BIT MORE NOTICEABLE COOLING IN SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA TODAY. WATER VAPOR IMAGERY THIS MORNING SHOWS A LOW PRESSURE SYSTEM MOVING FROM THE NORTHERN ROCKIES ONTO THE PLAINS WHILE ANOTHER SYSTEM UPSTREAM IS DEEPENING AND FLATTENING A RIDGE OVER THE NORTHEAST PACIFIC. THIS LATTER SYSTEM IS WHAT WILL BEGIN AFFECTING OUR AREA MONDAY AS IT APPROACHES FROM THE NORTHWEST. THE MODELS CONTINUE TO SHOW A LACK OF MOISTURE WITH THIS SYSTEM BY THE TIME IT REACHES US. GIVEN THE OVERLAND TRAJECTORY AND TIME OF YEAR...THIS IS QUITE TYPICAL. THE WINDS PICK UP IN PORTIONS OF IMPERIAL COUNTY TONIGHT AND BREEZY TO WINDY CONDITIONS DEVELOP ACROSS THE FORECAST BY MONDAY AFTERNOON. ADVISORY STRENGTH WINDS MIGHT BE POSSIBLE OVER WESTERN IMPERIAL COUNTY MONDAY EVENING BUT TOO MARGINAL AT THIS POINT TO ISSUE AN ADVISORY. THERE WILL BE VARYING AMOUNTS OF COOLING MONDAY WITH MORE WIDESPREAD COOLING TUESDAY AS THE DRY FRONT MOVES THROUGH...KEEPING BREEZY TO WINDY CONDITIONS GOING. NO CHANGES TO THE CURRENT FORECAST FOR NOW. && .PREVIOUS DISCUSSION ISSUED AT 300 AM... EARLY THIS MORNING DRY NORTHWEST FLOW ALOFT WAS IN PLACE ACROSS ARIZONA AS SHOWN BY AREA RAOBS AND PLOT DATA. PWAT VALUES WERE BELOW ONE THIRD OF AN INCH AND SURFACE DEWPOINTS ACROSS THE DESERTS MOSTLY RANGED FROM THE MID 20S TO LOW 30S. IR IMAGERY SHOWED SOME MAINLY THIN HIGH CLOUDS EMBEDDED IN THE NORTHWEST FLOW ALOFT...BUT OVERALL SKIES WERE MOSTLY CLEAR. DRY WEST/NORTHWEST FLOW ALOFT WILL CONTINUE TODAY WITH ONLY MINOR COOLING EXPECTED AS UPPER HEIGHTS BEGIN TO TAPER OFF. A FEW HIGH CLOUDS WILL CONTINUE OVER THE AREA FOR MOSTLY SUNNY SKIES...AND WINDS WILL BE SLIGHTLY LESS THAN YESTERDAY...BUT WILL REMAIN LOCALLY BREEZY DURING THE AFTERNOON AND EVENING HOURS. MODEL GUIDANCE...INCLUDING ENSEMBLE MEMBERS...REMAINS VERY CONSISTENT OVER THE PAST SEVERAL RUNS IN CALLING FOR A RATHER DEEP AND VIGOROUS LOW PRESSURE TROF TO DEVELOP OVER THE WESTERN CONUS DURING THE FIRST PART OF THE WEEK. THE STRONGEST DYNAMICS/Q FORCING/PVA WILL REMAIN ACROSS NORTHERN ARIZONA AND SOUTHERN ARIZONA WILL REMAIN ON THE SOUTH AND ANTICYCLONIC SHEAR SIDE OF THE UPPER JET THROUGH THE PERIOD. MOISTURE WITH THIS SYSTEM WILL BE LIMITED AND AS SUCH LITTLE OR NO PRECIPITATION IS EXPECTED ACROSS OUR AREA. THIS UPPER TROF WILL BE A TYPICAL SPRINGTIME SYSTEM FOR SOUTHERN ARIZONA AND SOUTHEAST CALIFORNIA...BRINGING A DRY COLD FRONTAL PASSAGE...MARKEDLY INCREASED WIND AND MUCH COOLER TEMPERATURES AS IT PASSES ACROSS THE AREA. WE CAN EXPECT BREEZY TO WINDY CONDITIONS EACH DAY BUT FOR THE MOST PART WINDS WILL REMAIN BELOW WIND ADVISORY THRESHOLDS. SOME OF THE STRONGEST WINDS ARE LIKELY MONDAY AS GRADIENTS TIGHTEN AHEAD OF AN APPROACHING COLD FRONT. IF ANY ADVISORY LEVEL SPEEDS ARE REACHED...THEY WILL BE PROBABLY OCCUR OVER FAVORED PORTIONS OF IMPERIAL COUNTY OR OVER HIGHER TERRAIN AREAS OF JOSHUA TREE NATIONAL PARK OR SOUTHERN GILA COUNTY. STRONG GUSTY WINDS ARE ALSO EXPECTED OUT WEST WEDNESDAY...MAINLY NEAR AND DOWN THE THE LOWER COLORADO RIVER VALLEY...AS A STRONG LOW/MID LEVEL CORRIDOR OF NORTHERLY WIND DEVELOPS ON THE BACK SIDE OF THE DEPARTING TROF. GUSTY WINDS MAY LEAD TO SOME ENHANCED FIRE DANGER OVER THE 3 DAY PERIOD BUT HUMIDITIES WILL NOT BE LOW ENOUGH...OR STAY LOW ENOUGH LONG ENOUGH OVER A WIDESPREAD AREA...TO WARRANT ANY FIRE WEATHER WATCHES AT THIS TIME. OF COURSE...MUCH COOLER TEMPS ARE STILL EXPECTED AND THE LOWER AZ/CA DESERTS WILL LIKELY FALL INTO THE MID TO UPPER 70S IN MANY AREAS TUESDAY INTO WEDNESDAY. MANY LOCALES MAY SEE HIGHS 10 DEGREES OR MORE BELOW SEASONAL NORMALS BY WEDNESDAY. BOTH THE GFS AND ECMWF MOVE THE MAIN TROF AXIS EAST OF OUR AREA AND INTO CO/NM WEDNESDAY NIGHT INTO THE DAY THURSDAY...ALLOWING DRY NORTHWEST FLOW ALOFT TO BUILD INTO THE AREA FROM THE WEST...LEADING TO SUNNY DAYS AND SLIGHTLY WARMER HIGH TEMPERATURES. HIGH PRESSURE WILL THEN STEADILY BUILD IN FROM THE WEST INTO THE WEEKEND FOR CONTINUED CLEAR SKIES AND A MODEST WARMING TREND. HIGHS SATURDAY WILL LIKELY CLIMB BACK INTO THE UPPER 80S TO LOW 90S OVER THE WARMER LOWER DESERTS. && .AVIATION... SOUTH-CENTRAL ARIZONA AND SOUTHEAST CALIFORNIA...INCLUDING KPHX...KIWA...KSDL...KIPL...AND KBLH AIRFIELDS... WINDS WILL BE THE ONLY AVIATION IMPACT THROUGH THE PERIOD WITH GRADUALLY INCREASING WINDS LATE THIS MORNING AND AFTERNOON. FOR KIPL AND KBLH...EXPECT GUSTY WINDS UP TO 25 KTS THIS AFTERNOON AND EVENING...WHILE TAF SITES IN THE PHOENIX AREA COULD SEE OCCASIONAL GUSTINESS UP TO 20 KTS THIS AFTERNOON. CONFIDENCE IN TIMING OF WIND GUSTS IS ONLY MODERATE. DUE TO THE BACKGROUND SYNOPTIC PRESSURE GRADIENT...CENTRAL ARIZONA TERMINALS WILL ONCE AGAIN SEE A DELAYED WIND REVERSAL LATE TONIGHT. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... TUESDAY THROUGH SATURDAY... A LOW PRESSURE SYSTEM MOVING THROUGH THE INTERIOR WEST WILL CONTINUE THE WINDY CONDITIONS ON TUESDAY WITH BREEZY CONDITIONS WEDNESDAY. LINGERING BREEZINESS WILL CONTINUE THURSDAY OVER PORTIONS OF SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA. AS THE WEATHER SYSTEM EXITS THE WESTERN STATES...SOME SPOTS MAY FLIRT WITH CRITICAL THRESHOLDS WEDNESDAY AFTERNOON. OTHERWISE...EXPECT LESS WIND THE LATTER HALF OF THE WEEK...ESPECIALLY FRIDAY AND SATURDAY. THERE WILL ALSO BE A WARMING TREND DURING THE LATTER HALF OF THE WEEK AND HUMIDITIES WILL BECOME QUITE LOW...SINGLE DIGITS AT MOST LOCATIONS. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...AJ PREVIOUS DISCUSSION...CB AVIATION....KUHLMAN FIRE WEATHER...AJ/KUHLMAN
Hazardous weather outlook, Apr 14, 5:15 AM PDT, 9 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 515 AM MST SUN APR 14 2013 AZZ020>028-CAZ030>033-151300- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 515 AM MST SUN APR 14 2013 /515 AM PDT SUN APR 14 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA...EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO WEATHER HAZARDS ARE EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ON MONDAY AFTERNOON AND EVENING...AN APPROACHING DRY COLD FRONT WILL LEAD TO GUSTY SOUTHWEST WINDS ACROSS THE SOUTHEAST CALIFORNIA AND SOUTHWEST DESERTS AS WELL AS HIGHER TERRAIN LOCATIONS IN JOSHUA TREE NATIONAL PARK AND SOUTHERN GILA COUNTY. SOME OF THE STRONGEST WINDS WILL LIKELY OCCUR OVER PORTIONS OF IMPERIAL COUNTY. GUSTS IN THE 30 TO 40 MPH RANGE ARE EXPECTED AND MAY EXCEED 40 MPH AT TIMES IN THE FAVORED AREAS OF IMPERIAL COUNTY MAINLY SOUTHWEST OF EL CENTRO AND IMPERIAL. A WIND ADVISORY MAY BE NEEDED FOR PORTIONS OF IMPERIAL COUNTY ON MONDAY. STRONG WINDS WILL LEAD TO POCKETS OF DENSE BLOWING DUST AND SAND...AND WILL ALSO LEAD TO ENHANCED FIRE DANGER OVER THE LOWER DESERT. BREEZY TO LOCALLY WINDY CONDITIONS WILL DEVELOP AGAIN TUESDAY AFTERNOON AND EVENING...ESPECIALLY OVER IMPERIAL COUNTY AND THE HIGHER TERRAIN AREAS OF SOUTHERN GILA COUNTY. PEAK GUSTS TO NEAR 40 MPH ARE POSSIBLE IN THOSE LOCATIONS. GUSTY NORTH WINDS IN EXCESS OF 3O MPH ARE LIKELY OUT WEST WEDNESDAY...ESPECIALLY IN AREAS NEAR AND ALONG THE LOWER COLORADO RIVER VALLEY. GUSTY WINDS BOTH DAYS COMBINED WITH RATHER DRY AIR WILL LEAD TO AREAS OF ENHANCED FIRE DANGER...AND WILL ALSO CAUSE POCKETS OF DENSE BLOWING DUST AND SAND ACROSS DESERT AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
Nearby
Wind Advisories in California, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.